# SDR CKSA97016

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, AFT OF STA 2200 LOWER RIGHT SIDE AT APPROXIMATELY 36 HAS BULGE. REMOVED AND REPLACED STRINGER SPLICE IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NR C53-100-01 PART 6 OF 10.  NON-ROUTINE TASK CARD NR 94122.
